Header menu link for other important links
X
On the recursive sequences xn+1 = -αx n-1/β±xn
H.M. El-Owaidy, A.M. Ahmed,
Published in Elsevier
2003
Volume: 145
   
Issue: 2-3
Pages: 747 - 753
Abstract
The global attractivity of the recursive sequences under specified conditions was investigated. It was shown that the zero equilibrium points of these equations were global attractor with basin that depend on certain conditions posed on the coefficients. Sufficient conditions for the global attractivity of the positive equilibrium point were given.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier
ISSN963003
Open AccessNo
Concepts (3)
  •  related image
    Difference equations
  •  related image
    Attractivity
  •  related image
    Asymptotic stability